# SDR IPXA12M75996

- Difficulty date: October 3, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 72,291 hours, 11,285 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, AFT CARGO BULKHEAD WEB CRACKED AT STA 1841, BL 0 - LBL 10.     REPAIRED BULKHEAD WEB REF SRM 53-00-00, FIG 211.
